# SDR COMA0860162

- Difficulty date: March 7, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 16,041 hours, 14,171 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6229336400
- Part serial: 5FCX
- Condition: Faulty
- Location: E&E Bay
- Part time: 3,188 hours, 2,616 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5675 - RECEIVED EFIS COMP MON CAUTION MESSAGE.  ATTEMPTED TO CORRECT, BOTH HSI'S SHOWED RED HEADING FLAG.  ATC ADVISED30 DEGREES OFF COURSE.  RETURNED TO BOS, LANDED WITHOUT INCIDENT.  REPLACED NR 2 AHRS.  NO FURTHER DEFECTS.
